# SDR VNAA20250715044

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318075
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUT AND ELONGATED PIN HOLE ON PAX DOOR HALF HINGE WITHIN 6650FH FROM INITIAL RELEASE, REPAIR OR REPLACE THE DESCREPANT ITEM IAW APPROVED PROCEDURES.  PIANO HINGE AT PASSENGER DOOR WAS REPLACED PER CRJ/900 SRM 53-21-23-201-007-A01.
